Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 6, Issue 2


Published
on

August 1, 2017


Pages

123-129


DOI

Article

Some Characteristic Functions for the Eigen Solution of Nonlinear Spinor

Check for updates


Authors

Ying-Qiu Gu* Affiliation:
School of Mathematical Science, Fudan University, Shanghai 200433, China


Abstract

In this paper, we solve the eigen solutions to some nonlinear spinor equations, and compute several functions reflecting their characteristics. The numerical results show that, the nonlinear spinor equation has only finite meaningful eigen solutions, which have positive discrete mass spectra and anomalous magnetic moment. The weird properties of the nonlinear spinors might be closely related with the elementary particles and their interactions, so some deeper investigations on them are significant.


Keywords

nonlinear potential, anomalous magnetic moment, nonlinear spinor, Dirac equation


Citation

Gu, Y. (2017). Some characteristic functions for the eigen solution of nonlinear spinor. Quantum Physics Letters, 6(2), 123–129. https://doi.org/10.18576/qpl/060208

Published by: Engineering Journals

Engineering Journals Logo